On families between the Hardy–Littlewood and spherical maximal functions

Georgios Dosidis Department of Mathematics, Charles University, Prague, Czech Republic Loukas Grafakos Department of Mathematics, University of Missouri, Columbia, Mo., U.S.A.

TBD mathscidoc:2203.43021

Arkiv for Matematik, 59, (2), 323-343, 2021.11
We study a family of maximal operators that provides a continuous link connecting the Hardy–Littlewood maximal function to the spherical maximal function. Our theorems are proved in the multilinear setting but may contain new results even in the linear case. For this family of operators we obtain bounds between Lebesgue spaces in the optimal range of exponents.
No keywords uploaded!
[ Download ] [ 2022-03-11 11:08:18 uploaded by arkivadmin ] [ 654 downloads ] [ 0 comments ]
@inproceedings{georgios2021on,
  title={On families between the Hardy–Littlewood and spherical maximal functions},
  author={Georgios Dosidis, and Loukas Grafakos},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20220311110818644669963},
  booktitle={Arkiv for Matematik},
  volume={59},
  number={2},
  pages={323-343},
  year={2021},
}
Georgios Dosidis, and Loukas Grafakos. On families between the Hardy–Littlewood and spherical maximal functions. 2021. Vol. 59. In Arkiv for Matematik. pp.323-343. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20220311110818644669963.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved